.

Bayer

Aspirin 300mg 30 Tablets

ID: 3551
Add to favourites

Bayer Aspirin 300mg 30 Tablets brings you effective relief of pain – from mild to moderate – and can be used for headaches, toothache, menstrual cramps, neuralgia, muscular pain and throughout winter to help with pain associated with colds, flu and fever.
 

Clicks - click & collect
Click & Collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard Delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

R 41.99
eB: 420
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

More Information

Detailed information

Description:
Bayer Aspirin 300 mg Tablets 30

Detailed Description:
Acetylsalicylic acid 300 mg. Indications: Bayer aspirin is indicated for the short-term relief of pain of mild to moderate intensity such as headache, toothache, menstrual cramps, neuralgia, muscular pain, pain associated with colds, and fever. Composition: Each tablet contains Aspirin 300 mg. The medicine also contains starch and cellulose. (011) 921-5000. Scheduling status: SO. Proprietary name and dosage form: Composition: 300 mg acetylsalicylic acid per tablet. Pharmacological classification: A 2.7 antipyretic and anti-inflammatory analgesics. Pharmacological action: aspirin has analgesic, antipyretic and anti-inflammatory actions. Indications: Bayer Aspirin® is indicated for short-term use in the relief of mild to moderate pain (headache, toothache, menstrual cramps, neuralgia. Muscular pain, pain associated with colds) and fever. Identification: a round, white, biconvex tablet with the Bayer cross on one side and scored in quarters on the other. Presentation: 300 mg tablets in blister packs of 10, 20, 30, 50 or 100. Date of publication of this package insert: 04 April 2009.

Pack size:
30 tablets

Quantity in pack:
30

Marketing description:
Bayer. Aspirin®. Tablets 300 mg. For headaches, pain and fever. 30 tablets.

Brand:
Bayer

Package type:
Box

See more See less

How to use

Usage instructions:
Dose: see enclosed package insert. Patient information leaflet: Read this leaflet before you start treatment. If any of this information causes you concern or if you need more information, contact your doctor or pharmacist. Use of this medicine: Bayer Aspirin® may be used for short-term use in the relief of mild to moderate pain (headache, toothache, menstrual cramps, neuralgia, muscular pain, pain associated with colds) and fever. How to take this medicine: Adults: one to three tablets should be taken when necessary. The dose may be repeated every four hours but do not take more than 12 tablets during any 24 hour period. Children over the age of 12: one to two tablets. The dose may be repeated every four hours but do not take more than 10 tablets during any 24 hour period. The tablets should be taken with a full glass of water after meals or with food. Do not use continuously for more than 10 days without consulting your doctor. Do not remove the tablets from the blister packing until immediately before use. Do not double the dose. Do not share medicines prescribed for you with others. Storage and disposal: Store Bayer Aspirin® at or below 25 degrees C and out of reach of children. Return any unused or expired medicine to your doctor, pharmacist or health care professional for safe disposal. Do not take Bayer Aspirin® tablets that smell strongly of vinegar. Dosage and directions for use: Adults: 1 to 3 tablets. Repeat four-hourly if necessary but not more than 12 tablets to be taken during any 24 hour period. Children over 12 years of age: 1 to 2 tablets not more than four times a day, to a maximum of 10 tablets in 24 hours.

Storage instructions:
Store below 25 degrees C. Store at or below 25 degrees C. Exposure to air should be minimal. Keep out of the reach of children.

Warnings:
Keep out of reach of children. Do not use continuously for more than 10 days without consulting your doctor. Before using this medicine: Inform your doctor and pharmacist about alcohol or any other medicines you are taking, especially other blood thinning agents, other pain killers or medicines used for arthritis, sugar diabetes or gout. Do not use this medicine if you are allergic to aspirin. Inform your doctor if you are pregnant, intend to become pregnant or if you are breast-feeding while using this medicine. Inform your doctor if you have ever had an ulcer, have a tendency to bleed, have kidney problems, diabetes, gout, asthma or other allergies. Do not use aspirin in children or teenagers unless directed to do so by your doctor. Do not take aspirin a week before you have any surgery done, including dental surgery. Side-effects: These possible side-effects may go away during treatment as your body adjusts to the medicine. If they continue, are severe or bother you, tell your doctor or pharmacist: Stomach pain or discomfort, indigestion or heartburn. Nausea or vomiting. Although the following side-effects are less common, if they do occur they need medical attention. Contact your doctor as soon as possible if you notice: Unusual bleeding or bruising. Black stools or severe diarrhoea. Ringing in the ears, severe headache, dizziness or drowsiness. Confusion, changes in vision or changes in behaviour. Excessive sweating or increased thirst. Stop taking aspirin and contact your doctor immediately if you notice: Skin rash or itching. Any difficulty in breathing. Swelling of the eyelids, face or lips. Not all side-effects reported for this medicine are included in this leaflet. If your general state of health worsens while taking this medicine, please consult your doctor. Overdose: In the event of an overdose or accidental ingestion, contact your doctor immediately or take the patient to the nearest hospital. In children serious signs of overdosage can develop rapidly. Contra-indications: Patients with gastric and duodenal ulcers, haemophilia, thrombocytopenia or other bleeding tendencies, intolerance (hypersensitivity) to acetylsalicylic acid (Aspirin) or other salicylates, severe renal impairment or patients receiving oral anti-coagulant therapy. A history of asthma induced by the administration of aspirin or substances with a similar action, including non-steroidal anti-inflammatory drugs. Uncontrolled hypertension and heart failure. Bayer Aspirin® should not be taken in combination with methotrexate doses of 15 mg/week or more. If symptoms persist, a doctor should be consulted. Bayer Aspirin® should not be used continuously for more than 10 days without consulting a doctor. Bayer Aspirin® has been implicated in Reye's Syndrome, a rare but serious illness in children and teenagers with chicken pox or influenza. A doctor should be consulted before use in such patients. Interactions: concomitant therapy with other gastric irritants, such as non-steroidal anti-inflammatory agents may increase the risk of gastric irritation. Bayer Aspirin® may increase the risk of gastrointestinal bleeding when taken simultaneously with corticosteroids or alcohol. Bayer Aspirin® may enhance the activity of digoxin, thrombolytics and other anti-platelet agents, e.g. warfarin, heparin, ticlopidine, methotrexate, valproic acid, anti-diabetic preparations such as insulin and sulphonylureas. Systemic glucocorticosteroids, except hydrocortisone used as replacement therapy in Addison's disease result in decreased blood salicylate levels. Bayer Aspirin® diminishes the effects of anti-gout preparations such as probenecid and benzbromarone. Bayer Aspirin® in doses of 3 g/day leads to decreased efficacy of diuretics and/or ACE inhibitors taken concomitantly. Barbiturates and other sedatives may enhance the toxcity of Bayer Aspirin® when taken together. Pregnancy and lactation: Aspirin should not be taken during the first and third trimesters of pregnancy and during lactation. Side effects and special precautions: Side effects: Hypersensitivity reactions: Bayer Aspirin® should be used with caution in patients who are hypersensitive to other non-steroidal anti-inflammatory agents or have other allergies. Renal: Bayer Aspirin® reduces the excretion of uric acid and can trigger acute gout. Blood: Bayer Aspirin® should be withdrawn one week before surgery because of the possibility of increasing the bleeding times. Anaphylactoid reactions: some persons, especially asthmatics, those with chronic urticaria, or chronic rhinitis, exhibit notable sensitivity to Bayer Aspirin® which may provoke various hypersensitivity reactions which may include skin eruptions, urticaria, angioedema, paroxysmal bronchospasm and dyspnoea. Sensory organs: dizziness and tinnitus. Gastrointestinal: irritation of the gastric mucosa and resultant dyspepsia, nausea, vomiting, erosion, ulceration, haematemesis, and melaena may occur. Bayer Aspirin® may be associated with an increased risk of bleeding and perforation of gastric ulcers. Special precautions: It should be administered with caution to patients with impaired renal function, in the presence of severe liver disease, in patients with a history of gastrointestinal disorders such as peptic ulcers, ulcerative colitis and crohn's disease, dyspepsia, anaemia and when the patient is dehydrated. Prolonged use of high doses may lead to anaemia, blood dyscrasia, gastrointestinal haemorrhage and peptic ulceration. Interference with laboratory tests: Salicylates may produce falsely increased results for blood creatinine, urate (low dose aspirin) and urea. Falsely decreased results may be obtained for blood thyroxine and urate (> 4 g/day aspirin) and for urinary 5-HIAA (with nitrosonapthol method). Urinary VMA (HMMA) levels may be falsely increased or decreased depending on the method of analysis. Urinary glucose oxidase: Aspirin may cause a false negative test in the presence of glycosuria. Known symptoms of overdosage and particulars of its treatment: These include dizziness, tinnitus, sweating, nausea, vomiting, altered glucose metabolism, mental confusion, hyperventilation, respiratory alkalosis, metabolic acidosis, ketosis, fluid and electrolyte losses. Depression of the central nervous system may lead to coma, cardiovascular collapse and respiratory failure. In children and the elderly serious signs of overdosage may develop rapidly. In cases of overdosage, a doctor should be consulted immediately. Gastric lavage, forced alkaline diuresis, restoration of fluid, electrolyte and acid balance, dialysis and supportive therapy may be required.

See more See less

Ingredients

Information not available.

See more See less

Reviews

Write a review
from 0 reviews

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 57.99
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 33.99
4.5
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 31.99
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R31.99
5.0
SAVE 20% on selected products.
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R23.99
5.0
SAVE 20% on selected products.